# SDR ASOA2014103011582

- Difficulty date: October 6, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 621 AFT PRESSURE BULKHEAD HAS 2 NICKS BETWEEN LBL 18 - LBL 27.  REMOVED DAMAGE IAW SRM 51-12-00-00.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH REO 601R-53-61-2155, REV A DATED AUG 13,2013.  COMPLIED WITH EC/TC REO 601R-53-61-2155 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-2155, REV A.
